Had been taking for 10 months before back surgery. Was assured by two doctors that it was not additive. I am a healthy male 77 yeas old.
It took me about two weeks for the majority of physical symptoms to go away. I took a low dose 75 mg for almost four years daily. I did use gabapentin to help with withdrawal symptoms at night and found it a great help with sleep, restless legs/arms and anxiety. Now three weeks out I still have some anxiety issues and a lack of energy/brain fogginess. Daily excersize is helpful if you can do it.
I have found certain non rx supplements and vitamins also helpful. Let me know I will be glad to share.
Some Drs. seem clueless about the nature of this drug. Mine included.
Good luck and stay in touch please.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Oct 2009 • 3 answers
Posted 15 Nov 2009 • 2 answers
Posted 17 Jan 2012 • 17 answers
Tramadol - Hi there name is Tyler its 2:15 in the morning and I'm going through withdrawal right now
Posted 19 May 2012 • 3 answers
Posted 18 Jun 2015 • 3 answers